# SDR YENA2022083000832

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 74,372 hours, 26,786 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE - REAR / AFT LAVATORY VENT / FR 68-70 & STGR 31R-32R / CORROSION DAMAGE. TEMPORARY REPAIR (CONSIDERED AS A MAJOR REPAIR)
